RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 89–97 (Mi mz3030)  

This article is cited in 2 scientific papers (total in 2 papers)

Riemann–Hilbert problem for analytic families of representations

V. P. Leksin

Kolomna State Pedagogical Institute

Full text: PDF file (729 kB)

English version:
Mathematical Notes, 1991, 50:2, 823–838

Bibliographic databases:

Received: 14.09.1990

Citation: V. P. Leksin, “Riemann–Hilbert problem for analytic families of representations”, Mat. Zametki, 50:2 (1991), 89–97; Math. Notes, 50:2 (1991), 823–838

Citation in format AMSBIB
\Bibitem{Lek91}
\by V.~P.~Leksin
\paper Riemann--Hilbert problem for analytic families of representations
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 89--97
\mathnet{http://mi.mathnet.ru/mz3030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139703}
\zmath{https://zbmath.org/?q=an:0804.58004}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 823--838
\crossref{https://doi.org/10.1007/BF01157570}


Linking options:
  • http://mi.mathnet.ru/eng/mz3030
  • http://mi.mathnet.ru/eng/mz/v50/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Leksin, “The Lappo–Danilevskii method and trivial intersections of radicals in lower central series terms for certain fundamental groups”, Math. Notes, 79:4 (2006), 533–536  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. P. Leksin, “Multidimensional Jordan–Pochhammer systems and their applications”, Proc. Steklov Inst. Math., 278 (2012), 130–138  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020